# SDR DALA2024052905621

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 99,590 hours, 45,918 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 658 IN-SEAT EMERGENCY LIGHT ROW 16 DEF INOP. CORRECTIVE ACTION: FOUND CONNECTOR DISCONNECTED AT SEAT LEG ROW 16 DEF. RECONNECTED. CHECKS GOOD. (REF. B757 AMM 33-51). (5821583)
